Cross-ratio inequality with infinite type of singularities

Sokhobiddin Akhatkulov, Mohd. Salmi Md. Noorani

Research output: Contribution to journalArticle

Abstract

Let f be a preserving orientation circle homeomorphism with infinite number of break points, i.e., the points at which the derivative of f has jumps, and finite number of singular points, i.e., the points xii=1,2,…n, such that f′(xi)=∞, i=1,2,…,n. Then the cross-ratio inequality with respect to f holds.

Original languageEnglish
JournalJournal of Inequalities and Applications
Volume2015
Issue number1
DOIs
Publication statusPublished - 2015

Fingerprint

Cross ratio
Singularity
Derivatives
Homeomorphism
Singular Point
Jump
Circle
Derivative

Keywords

  • break point
  • critical circle homeomorphism
  • cross-ratio inequality
  • rotation number

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Cite this

Cross-ratio inequality with infinite type of singularities. / Akhatkulov, Sokhobiddin; Md. Noorani, Mohd. Salmi.

In: Journal of Inequalities and Applications, Vol. 2015, No. 1, 2015.

Research output: Contribution to journalArticle

@article{ae0fd6caeacb4b2e9b8bc0d9b03d8ef1,
title = "Cross-ratio inequality with infinite type of singularities",
abstract = "Let f be a preserving orientation circle homeomorphism with infinite number of break points, i.e., the points at which the derivative of f has jumps, and finite number of singular points, i.e., the points xii=1,2,…n, such that f′(xi)=∞, i=1,2,…,n. Then the cross-ratio inequality with respect to f holds.",
keywords = "break point, critical circle homeomorphism, cross-ratio inequality, rotation number",
author = "Sokhobiddin Akhatkulov and {Md. Noorani}, {Mohd. Salmi}",
year = "2015",
doi = "10.1186/s13660-015-0631-6",
language = "English",
volume = "2015",
journal = "Journal of Inequalities and Applications",
issn = "1025-5834",
publisher = "Springer Publishing Company",
number = "1",

}

TY - JOUR

T1 - Cross-ratio inequality with infinite type of singularities

AU - Akhatkulov, Sokhobiddin

AU - Md. Noorani, Mohd. Salmi

PY - 2015

Y1 - 2015

N2 - Let f be a preserving orientation circle homeomorphism with infinite number of break points, i.e., the points at which the derivative of f has jumps, and finite number of singular points, i.e., the points xii=1,2,…n, such that f′(xi)=∞, i=1,2,…,n. Then the cross-ratio inequality with respect to f holds.

AB - Let f be a preserving orientation circle homeomorphism with infinite number of break points, i.e., the points at which the derivative of f has jumps, and finite number of singular points, i.e., the points xii=1,2,…n, such that f′(xi)=∞, i=1,2,…,n. Then the cross-ratio inequality with respect to f holds.

KW - break point

KW - critical circle homeomorphism

KW - cross-ratio inequality

KW - rotation number

UR - http://www.scopus.com/inward/record.url?scp=84925307773&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84925307773&partnerID=8YFLogxK

U2 - 10.1186/s13660-015-0631-6

DO - 10.1186/s13660-015-0631-6

M3 - Article

AN - SCOPUS:84925307773

VL - 2015

JO - Journal of Inequalities and Applications

JF - Journal of Inequalities and Applications

SN - 1025-5834

IS - 1

ER -